# SDR DALA2024012901314

- Difficulty date: January 28, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N198DN
- Make and model: Boeing 767332
- Aircraft serial: 28455
- Aircraft time: 112,746 hours, 16,607 cycles
- System (JASC): 5200 · Doors
- Part: Heater
- Part number: UNKNOWN
- Condition: Odor
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 0198 - DIV - TO HNL DUE ELECTRICAL ODOR AT 2L AREA. CORRECTIVE ACTION: DEFERRED DOOR HEATER PER MEL, C/W OVERWEIGHT LANDING INSPECTION. A/C RTS. (4144095)
